# SDR CALA2021120802300

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,577 hours, 25,467 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: 3031863001
- Condition: Failed
- Location: Eng 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD G ENG 1 PUMP LO PR ON ECAM TS FOUND NUMBER ONE ENGINE HYD PUMP SHAFT BROKEN. INSPECTED CASE WORKS NORMALY. CYCLED HYD AUCTORS. CK OK. CLOSED ENGINE COWLING DRAIN FOUND FILTER CLEAN . REINSTALLED PER AMM 29-11-43 NO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1952827  SN OFF 7950 LEAKS. REMOVED AND REPLACED NUMBER ONE ENGINE PUMP PER AMM 29-11-51 000-010 AND 29-11-51-4000-010A MOTERED ENGINE PUMP PUMP, HYDRAULIC  OFF 31-2914-9-9003 7950 ON 31-2914-9-9003 8591
